MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER; NEURAL FUNCTION MEASURING SYSTEM

NIHON KOHDEN CORPORATION NEUROMASTER; NEURAL FUNCTION MEASURING SYSTEM
Model Number DC-110BA
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this system is shutting down throughout the day during procedures.This issue was reported in ticket (b)(4).There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields are not available (n?a) to this report: h4 device manufacture date.
 
Event or Problem Description
The customer reported that this system is shutting down throughout the day during procedures.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this system is shutting down throughout the day during procedures.This issue was reported in ticket (b)(4).There was no patient injury reported.Investigation summary: the device was not returned for evaluation; therefore, a root cause could not be determined.The customer was able to resolve the issue by replacing the cmos battery.The following fields are not available (n/a) to this report: h4 device manufacture date additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow up, what type? h11 additional manufacturer narrative.

Brand Name
NEUROMASTER
Common Device Name
NEURAL FUNCTION MEASURING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22168091
Report Number8030229-2025-05000
Device Sequence Number7957992
Product Code GWF
UDI-Device Identifier04931921102152
UDI-Public(01)04931921102152
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC-110BA
Device Catalogue NumberDC-110BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown